# SDR WRLA20111005520

- Difficulty date: October 5, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Aircraft time: 56,978 hours, 10,947 cycles
- Engine: Pwa PW4462
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE EXISTING DOUBLER FOR INSPECTION DUE NO REPAIR DOCUMENTATION.  AIR CONDITIONING EQUIP SYS 3 ACCESS DOOR UPPER FWD DOOR CORNER SKIN REF: EGAT N/R U05004.  RMV THE DOUBLER IAW SRM 51-35-01 REV. 47.  REPAIR DAMAGED AREA IAW SRM 52-40-01. REPAIR 1 FIGURE 201 REV. 47.  JOB COMPLETED AND CONDITION CHECK NORMAL.
